Senior Health Channel
Topics & Medications
Quicklinks
Related Channels

Maqui Berry Overdose

If you think you or someone else may have overdosed on any medication or supplement, including maqui berry supplements, seek immediate medical attention. Little is known about the effects of an overdose with maqui berry. It is not even clear if an overdose is possible or how much maqui berry would result in an overdose.
 
It is not known how to best treat a maqui overdose either, as it is not known exactly what effects an overdose might cause. Therefore, treatment (if necessary) likely will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have taken too much maqui berry.
Ouch! 6 Types of Pain You Might Experience When Getting a Stent
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.